Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it normal to get periods before twenty one days after taking Primolut N?

Hi.. I have pcos and having a baby(7M). BEFORE 2 Month i met a doctor because of heavy bleeding then she gave primolut nor for 21Days. She told me after 21 days you stop medicine and u will get periods. But on my 20th day i got periods.. Is it normal?
Wed, 26 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It’s quite normal and one to two days of disparities can happen normally.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, so on the 23rd of October I had my last period that lasted for 5 days. A week later I started bleeding again for 8 days. A week after that I started bleeding again and was put on Primolut N for 7 days (one pill a day) to stop the bleeding. I left contraceptive pills right before my period on the 23rd of October and only had unprotected sex. It’s been a week after stopping the Primolut now and I still haven’t gotten my period. Is this normal or should I take a pregnancy test?

doctor1 MD

I have been primolut to delay my period for my wedding, in March. I was told to take to tablets 2 days beofre the wedding which will be 1 day before my periodis due. If i was to take them with my next before my next period, will it change my cycle completely so i dont meed to worry about taking tablets at my wedding

doctor1 MD

Hi,i got married 6 months back on 17th Feb 12.I faced a problem of delayed periods before marriage & when i consulted my doctor she said its because of stress that ma menses are delayed by about 20-25 days.I have taken primolut-n as well as directed by my physician for 1 tablet 3 days 3times,but was of no use my periods falls on somewhere 9-10 days after i stopped the medicine..and i have again seen the same problem last month that my periods are delayed by about 20 days so i tried not to take any medicine and waited to get it naturally but this month again my periods are delayed by more then 7 days!And i always use to have a normal cycle of say 30-32 days...I am not pregnant 4 sure.so shall i start taking premolut-n??Please help me and suggest me what shall i do..n y is this happening?Is it because of medication i take in between like because of headache fever or painkiller tabs??.